It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: yes but

Re: yes but

[ Back to Messages ]

Message

Posted by Liz on November 07, 2000 at 10:44:22:

In Reply to: yes but posted by Shame on November 05, 2000 at 12:32:23:

: : I spent the 79+ on stacker 2 and my weight loss was 0, nought, nada. Violations, hell, who am I supposed to complain to? Richard E. Schwartz, richard1943@hotmail.com, richardschwartz@worldnet.att.net. Do I expect to hear from you, not really!!

: What were the eating habits of you two? You can't expect to just take a pill or powder
: and not workout/eat right and lose it.

: Stacker 2, I'm assuming has the active ingredient
: of Ephedrine....The BEST way to lose weight is to
: just grab a bottle of asprin, a bottle of Vivarin (caffeine) and a bottle of Ephedrine....take one pill of each, twice a day and workout/diet. BUT
: this'll speed your heart up and raise your
: body temprature so it wouldn't be reccommended
: for those with heart problems./

FIRST OF ALL...I am on a low fat diet and I consume NO MORE than 1600 calories per day. I have lost 14 pounds this way. I did not take Stacker and just sit around and wait for results. Second of all, I think the combination you posted above is very lame advice to give anyone.




Follow Ups




All times are GMT -7. The time now is 10:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!